# SDR DXTA2009043003624

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 2,002 hours, 1,595 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99120624
- Part serial: 5268
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER TOUCHDOWN, LT "LO HYD FLOW" LIGHT ILLUMINATED.  ALSO RT "LO HYD FLOW" LIGHT ILLUMINATED,  FOLLOWED BY "LO HYD LEVEL" & "STAB MISCOMPARE" LIGHT. ON POST FLT, FOUND HYD FLUID ON LT BACK THIRD OF ACFT.  R&R LT HYD PUMP, FILTER & PRESS LINE. FLUSHED LINES ON LT PUMP TO LT FILTER. SERVICED RESERV. OPS CHKD ALL HYD SYS. OPS & LEAK CHKD GOOD IAW MM 29-11-00, 29-11-03 AND 29-11-04. C/W PRIMING OF LT ENG DRIVER HYD PUMP.  STARTED LT & RT ENG & CYCLED ALL HYDS. OPS & LEAK CHKD GOOD IAW MM 29-11-03 & 29-11-04.  C/W MLG SWINGS. OPS CHKD GOOD. OPS CHKD ALL HYD SYS WITH HYD CANT. OPS & LEAK CHKD GOOD.  SERVICED RESERV.  R&R LT HYD PRESS FILTER, LEAK CHKD GOOD IAW MM 29-11-04.
